Couldn't find what you looking for?

TRY OUR SEARCH!

I am 26 yrs old i have lupus with nephrotic syndrome, i have major arthritis, degenerative joint disease and avascular necrosis aka osteonecrosis. I have been on 150 mg fentanyl patches Q 48hrs along with lortab 10s 120 monthly probably for about 20 months now. About 4 months ago my kidneys went into remission when they weened me off of the prednisone it took 2 months to go from about 200 lbs to 103 lbs which is normal for me, i have lost 52 lbs in 48 hrs on a lasix iv but i wasnt on this much pain meds. The problem is this at 18 i had a coke addiction came off of that and have never touched it again. About 6 months after my 1st child (who is now 6) I had a lortab addiction for about 11 months 17 to 20 a day. the thing was I was on 1000 mgs of cytoxin iv aka chemo. I was having migraines so thats how i got the tabs. Well the sideaffects of the lortabs just happened to be the opposite of the chemo. They gave me enough energy to play and care for my son and to clean my home or cook dinner. eventually i ended up with 2 scripts of 150 pills w/ refills (this was a charity hospital in New Orleans Louisiana mind you) so can you guess what happened next. Well even with everything on my plate now not only my c**p but i have a 6 yr old boy w/ adhd and bipolar disorder, a 2 yr old girl w/ cerybal palsey and global developmental disease(w/ a feeding tube nothing by mouth doesnt do very much at all) and after spending 18 wks in the hospital with her after she was born(and keep in mind she was born perfect, this was all caused from no rsv shot not given by the hospital she was born in (NORTH OAKS) 3 and 1/2 months early normal as a lupus patient, only on the vent a half a day but was 3lbs 15ounces and couldnt hold her temp. was there a month then home a week caught rsv turned to bacterial meningites collapsed her lungs put on ecmo 19 days then liver failure kidney failure and bleed in the brain. yet she survived even after signing papers to pull the plug and tolerating the weening of the machine we vouged not to. THANKS ALOT NORTH OAKS but childrens is who really were the ones who saved he life) Then we got pregnant again 3 months after she was born. I had a full term 5lb 6oz boy and him even full term they are still only 11 months apart. well now he is 20 months. so yea alot on my plate. I thank god for the most wonderful husband in the world of 8 yrs otherwise god knows where i would be. so anyway at some point about 10 days of my patches were stolen. I keep my meds put away and on one occasion they werent so i know who took them but cant prove it. I cant get them till the 18th or 19th. I have 0 lortabs and havent told my doc yet only because the good suffer for the bad and my excuse is the same as an addict, which i was 7 yrs ago. Yet even with all the meds i have now i am so proud of myself to not be emotionally addicted. but because of my insainly horrable pain my body is. I just dont want to be looked at as a using addict. i have sooooo been there before. which is why i never lie to any of my docs. and since yesterday the withdrawls have started and none i have ever had are even compaired to these. im getting them in waves yesterday was insane cramps worse than contractions and then horrible diarrea all day last night the creepy crawlies from head to toe which makes rls (restless leg syndrome) look like nothing. today on my most horrible mothers day was the worst anger and anxiety ever. thanks to my xanax that helped a lil. but for the next days to come im scared. the possibabilitys of seziures along with the withdrawls not to mention the pain i am going to have from the lack of patches that they normally keep in check. i dont know what to do and i really need any and all the advice i can get right now. this might be different being that im not trying to stay off of them buy to just try to get through the next 9 days. this has never happened in the 20 months i have been on them so i am going to try to get in touch with my doc in the morning to let him know whats going on but im going to tell him i dont expect him to prescribe me anything but to just help with advise. hopefully that will help to prove i am not an in my head emotional addict and help me through this. thanks for listening guys.

Loading...

I am willing to bet your doctor gave you another RX....am I right? No doctor would let a truly in need patinet suffer like that. I have known quite a few patients that have had people take thier meds (everyone from their children, husbands, wives and even friends) and doc will usually still give more but just have the pt get a lock box and make stricter rules for next time. In the least they can have you go and apply your patch at the office. Let me know if you are doing better now. Fentanyl IS the strongest narcotic out there and you CAN die from the withdrawls as it is literally 100x stronger than morophine. SO give in and tell your doc if you havent already.
Reply

Loading...

Just to let you know, opiate withdrawals alone do not cause death. Some of the symptoms of withdrawal like diarrhea and vomiting could cause severe dehydration which can cause death, but the diarrhea and vomiting from whithdrawals themeselves do NOT cause death. For that side effect of W/Ds to get that severe is so very rare, and it would be well known to the person that they could easily go to a hospital and get treatment for dehydration. Another extremely rare situation that could cause death during W/Ds is when the person has a pre exsisting condition that may be complicated by the withdrawl symptoms, example a heart condition that may be exsasperated by the palpitations that are sometimes a side effect of w/d. It is very, very rare, but in the event that it could happen it is most likely very evident at the time that the person needs medical attention and therefore could be treated. All this inforamtion is online on credible websites with credible sources. Goodluck to all, and i wish you good health.
Reply

Loading...